Main Subjects = 05C Combinatorics: Graph theory
Number of Articles: 164
1. Matchings in regular graphs‎: ‎minimizing the partition function

Articles in Press, Corrected Proof, Available Online from 01 November 2020

10.22108/toc.2020.123763.1742

Márton Borbényi; Peter Csikvari


2. A LOCAL CORE NUMBER BASED ALGORITHM FOR THE MAXIMUM CLIQUE PROBLEM

Articles in Press, Accepted Manuscript, Available Online from 21 January 2021

10.22108/toc.2021.120153.1686

Neda Mohammadi; Mehdi Kadivar


3. Exponential second Zagreb index of chemical trees

Articles in Press, Corrected Proof, Available Online from 01 November 2020

10.22108/toc.2020.125047.1764

Selvaraj Balachandran; Tomas Vetrik


4. Upper Bounds for the Reduced Second Zagreb Index of Graphs

Articles in Press, Accepted Manuscript, Available Online from 05 December 2020

10.22108/toc.2020.125478.1774

Tsend-Ayush Selenge; Batmend Horoldagva


5. Some inequalities involving the distance signless Laplacian eigenvalues of graphs

Articles in Press, Corrected Proof, Available Online from 10 August 2020

10.22108/toc.2020.121940.1715

Abdollah Alhevaz; M. Baghipur; Shariefuddin Pirzada; Yilun Shang


6. On a Conjecture about Degree Deviation Measure of Graphs

Articles in Press, Corrected Proof, Available Online from 20 July 2020

10.22108/toc.2020.121737.1709

Ali Ghalavand; Ali Reza Ashrafi


7. Some remarks on the sum of powers of the degrees of graphs

Articles in Press, Corrected Proof, Available Online from 16 September 2020

10.22108/toc.2020.122877.1726

Emina I. Milovanovic; Marjan Matejic; Igor Z. Milovanovic


8. On the dominated chromatic number of certain graphs

Volume 9, Issue 4, December 2020, Pages 217-230

10.22108/toc.2020.119361.1675

Saeid Alikhani; Mohammad Reza Piri


9. Zero-sum flow number of categorical and strong product of graphs

Volume 9, Issue 4, December 2020, Pages 181-199

10.22108/toc.2020.120375.1689

Muhammad Aamer Rashid; Sarfraz Ahmad; Muhammad Farhan Hanif; Muhammad Kamran Siddiqui; Muhammad Naeem


10. Gutman index‎, ‎edge-Wiener index and edge-connectivity

Volume 9, Issue 4, December 2020, Pages 231-242

10.22108/toc.2020.124104.1749

Jaya Mazorodze; Simon Mukwembi; Tomas Vetrik


11. Further results on maximal rainbow domination number

Volume 9, Issue 4, December 2020, Pages 201-210

10.22108/toc.2020.120014.1684

Hossein Abdollahzadeh Ahangar


13. The distance spectrum of two new operations of graphs

Volume 9, Issue 3, September 2020, Pages 125-138

10.22108/toc.2020.116372.1634

Zikai Tang; Renfang Wu; Hanlin Chen; Hanyuan Deng


14. On quadrilaterals in the suborbital graphs of the normalizer

Volume 9, Issue 3, September 2020, Pages 147-159

10.22108/toc.2020.120019.1685

Serkan Kader; Bahadır Ozgur Guler; Elif Akşit


15. Hosoya index of tree structures

Volume 9, Issue 3, September 2020, Pages 161-169

10.22108/toc.2020.121874.1713

Ramin Kazemi; Ali Behtoei


16. On clique values identities and mantel-type theorems

Volume 9, Issue 3, September 2020, Pages 139-146

10.22108/toc.2020.119553.1680

Hossein Teimoori Faal


18. Connected zero forcing sets and connected propagation time of graphs

Volume 9, Issue 2, June 2020, Pages 77-88

10.22108/toc.2020.115286.1617

Maryam Khosravi; Saeedeh Rashidi; Alemeh Sheikhhosseini


19. Coloring problem of signed interval graphs

Volume 8, Issue 4, December 2019, Pages 1-9

10.22108/toc.2019.108880.1541

Farzaneh Ramezani


20. On the first and second Zagreb indices of quasi unicyclic graphs

Volume 8, Issue 3, September 2019, Pages 29-39

10.22108/toc.2019.115147.1615

Majid Aghel; Ahmad Erfanian; Ali Reza Ashrafi


21. A note on fall colorings of Kneser graphs

Volume 8, Issue 3, September 2019, Pages 13-15

10.22108/toc.2019.113909.1602

Saeed Shaebani


23. A lower bound on the $k$-conversion number of graphs of maximum degree $k+1$

Volume 8, Issue 3, September 2019, Pages 1-12

10.22108/toc.2019.112258.1579

Christina Mynhardt; Jane Wodlinger


24. A note on some lower bounds of the Laplacian energy of a graph

Volume 8, Issue 2, June 2019, Pages 13-19

10.22108/toc.2019.115269.1616

Igor Z. Milovanovic; M. Matejic; P. Milosevic; Emina I. Milovanovic; Akbar Ali


25. On derivable trees

Volume 8, Issue 2, June 2019, Pages 21-43

10.22108/toc.2019.113737.1601

Mohammad Hamidi; Arsham Borumand Saeid